# SDR AALA202204196678

- Difficulty date: April 16, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 70,494 hours, 32,021 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Zone 200 - Fuse
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ELECTRICAL SMOKE SMELL IN AFT GALLEY ON DESCENT. REPLACED AFT GALLEY WORK LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-27-12. NO ODORS NOTED.
